# SDR UALA2013031101451

- Difficulty date: March 10, 2013
- Submitted: April 8, 2013
- Operation: Air carrier
- Aircraft: N210UA
- Make and model: Boeing 777222
- Aircraft serial: 30216
- Aircraft time: 47,178 hours, 10,222 cycles
- Engine: Pwa PW4077
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Solenoid Valve
- Condition: Faulty
- Location: Rt Mlg Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT GEAR DOOR WILL NOT CLOSE USING GROUND CONTROL SWITCH.  REPLACED SAFETY SOLENOID VALVE, OPS CHECKED NORMAL.  NO LEAKS NOTED.  SERVICED HYD FLUID.
